# SDR CALA2019032200439

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 21,038 hours, 1,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 033Z7001326
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGH WING LEADING EDGE DAMGE AFTER AIRCRAFT WING COLLIDED WITH HANGAR APPROX WSTA 1200 ACP''D DVI PER AVO7477 REV ''B'', STEP 7. CREATED NON-ROUTINE WRITE UPS FOR DEFECTS AND DAMAGES. REFERENCE UNITED ECRA 5730-03480, BOEING REPAIR ORDER UAL-RE-190 1888 RH RAKED WING TIP ASSEMBLY REPLACED REF BOEING FRR-1.FAA FO RM 8100-9 AND FORM 337 ISSUED. ESFR 1021335 FILED. REF UNITED ECRA 5730-03480, BOEING RERAIR ORDER UAL-RE-1901888 RH RAKED WING TIP REPLACED REF BOEING FRR-1.  FAA FORM 8100-9 & FORM 337 ISSUED .  UNITED ESFR 1021335 FILED.
